# SDR BTIA20141219003

- Difficulty date: December 16, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,132 hours, 18,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A123929
- Part serial: G233
- Condition: Failed
- Location: L5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN APPROVED PRECERTIFICATION MINI EVACUATION, THE L5 DOOR ESCAPE SLIDE & RAFT FAILED TO DEPLOY FROM THE ACFT & INFLATE PROPERLY.  INITIAL INVESTIGATION REVEALED THAT THE SLIDE PACK ASSEMBLY LANYARD, CONNECTING CABLE & PINS MECHANISM HAD FAILED TO RELEASE.  INITIAL INVESTIGATION AT THE ACFT REVEALED THAT WITH A SPRING TENSION PULL GAUGE ATTACHED TO THE LANYARD, WITH THE SLIDE PACK REMOVED FROM THE DOOR & BOTTLE SAFTIED, THE PACK CABLE & PINS MECHANISM WOULD NOT RELEASE.   REPAIRED IAW IAW CMM 25-66-05 R15.
